MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1058111

Медицинская библиотека · Pharmacopsychiatry · 2008

Respiratory dysfunction in sleep apnea associated with quetiapine.

Freudenmann R W, Süssmuth S D, Wolf R C, Stiller P, Schönfeldt-Lecuona C

Клинический случайПисьмо в редакциюПеревод пока не подготовлен

Аннотация

Quetiapine is an atypical antipsychotic with good tolerability, but has recently been associated with respiratory dysfunction. The aim of this work is to report on moderate to severe respiratory dysfunction after normal oral doses of quetiapine in two obese patients with sleep apnea syndrome (SAS). In the first case, acute respiratory failure and coma occurred after a single normal oral dose of quetiapine in combination with lorazepam (although even higher doses of lorazepam alone were tolerated) in a patient with previously unknown SAS. Intensive care treatment and mechanical ventilation led to full recovery. The second case was a patient with an operated obstructive SAS in which quetiapine was associated with nocturnal respiratory dysfunction and confusion. Respiratory function should be monitored when using quetiapine in patients with possible sleep apnea, particularly in obese patients and when given in combination with benzodiazepines.

Для цитирования: Freudenmann R W, Süssmuth S D, Wolf R C, Stiller P, Schönfeldt-Lecuona C. Respiratory dysfunction in sleep apnea associated with quetiapine.. Pharmacopsychiatry. 2008. DOI: 10.1055/s-2008-1058111.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.